Prof Ronald Doney - publications


 

List of publications

2013

2012

2011

  • Doney, R. A., & Korshunov, D. A. (2011). Local asymptotics for the time of first return to the origin of transient random walk. Statistics and Probability Letters, 81(9), 1419-1424. DOI: 10.1016/j.spl.2011.04.017. Publication link: 0243e7eb-b6e9-4888-9cea-9ab35135d9e7
  • Doney, R., & Rivero, V. (2011). Asymptotic behaviour of first passage time distributions for Levy processes. University of Manchester: Probability and Statistics Group.. Publication link: 2e210bf0-9f6b-446c-9d78-917f6d268ceb

2010

2009

2008

2005

2004

Personal details | Research | Publications

▲ Up to the top